# SDR CALA2023081102488

- Difficulty date: August 11, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 77,227 hours, 27,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: M1676
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - EMERGENCY LIGHTS FROM ROW 3AB TO 11 ABC WONT STAY ON. REMOVED AND REPLACED EMERGENCY BATTERY PACK AND CHARGER ASSY M1676 PER AMM 33-51-06. OPS CHECK GOOD.
